Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Visit our Crisis Assistance Link for resources. For immediate help, get to the ER.

    *No Dr Outside Contact Please*
    Cookie????
    avatar
    snowyowl33 posted:
    Hey Cookster, haven't seen you for a bit, you doing ok??? Snowy pulls out her handy dandy "Cookie finding" binoculars....

    ..... Ah HA!! found you ...oops wrong kind of cookie...wait now...Snowy adjusts her lenses .... nope ....... nope.....

    Ahhh there you are! and your little dog too....bwahahahaha...

    Hope your doing ok....... .......

    Your Sistah from anotha Mistah sends a hug.
    People take different roads seeking fulfillment and happiness. Just because they're not on your road doesn't mean they've gotten lost. Dalai Lama
    Reply
     
    avatar
    bpcookie responded:
    sistah from anotha mista, thanks for asking about me. I had a procedure done on fri. so Im a bit sore and have been spending too much time in bed. Im using my ipad to write this whileI sit in bed. It takes me forever to type because I have to peck at each key with one finger. Im hoping to be back on the bored on Monday. Take care honey bunny. muahs
    You may go through life hearing a 1000 NO's but don't give up because your YES is out there waiting for you.- (Something my father told me.)


    Featuring Experts

    Joseph F. Goldberg, MD, is a Clinical Professor of Psychiatry, Icahn School of Medicine at Mount Sinai, New York, NY. He also maintains a private prac...More

    Helpful Tips

    NSAIDS and lithiumExpert
    Nonsteroidal anti-inflammatory drugs (eg, Motrin/ibuprofen, Advil, Naprosyn) raise lithium levels by about 20%. We often therefore say ... More
    Was this Helpful?
    74 of 98 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.